| Model Number |
9733457 |
| Medical Device Problem Codes |
Imprecision (1307); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used for a sacroiliac and thoracolumbar procedure.It was reported that if the cervical probe was rotated without moving the tip of the probe, the image would move.Back up products were used to complete the procedure.This issue occurred intraoperatively and did not cause any surgical delay.There was no reported impact on patient outcome.Additional information was received the tip of the probe was bent which made the screen move.It was noted the bent prove was still able to verify.
Additional Manufacturer Narrative
The probe was returned to the manufacturer for evaluation.Analysis found that the probe was visibly bent.When attached to a known operational instrument tracker, the probe displayed a good geometry error but a high divot error due to the malformation.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.